Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Hair thinning after stopping Aminexila and Minoxidil. Suggestions?

Hello Sir, i m having severe hair loss n have tried many treatments from past 2 years. Recently had been on a prescription of hair grown solution 2% (consisting of aminexil n minoxidil ) and was having vb-7 forte n xtra glow. I had some positive effects. But then i stopped the prescription due to some problem few months ago n now my hair has thinned even more,showing my scalp . Please suggest wat shud i do?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi hair thinning after stopping minoxidil is the commonest side effect of minoxidil application which is called rebound treat this condition try to uae minoxidil again it is to be used continously without any stoppage for atleast three months and use iron and biotin supplementation daily once for three days.if u are male start finasteride also
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor